# SDR AUS20020927

- Difficulty date: August 21, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa PW530A
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 651102829
- Condition: Cracked
- Location: Wing, Rib/Bulkhe
- Part time: 2,252 cycles
- Component: Wing, Rib/Bulkhe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING RIB WEB CRACKED DUE TO FLEXING CAUSED BY AILERON PULLEYBRACKET AND FLAP PULLEY BRACKET ATTACHED TO RIB.
